Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups of motions in conformally flat spaces


Author: Jack Levine
Journal: Bull. Amer. Math. Soc. 42 (1936), 418-422
DOI: https://doi.org/10.1090/S0002-9904-1936-06321-4
Part II: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 766--773
MathSciNet review: 1563313
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06321-4